CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › feralmarlin5 › Posts

Posts by feralmarlin5

2 posts shown.

Psychotropic medication discussion thread in Psychology & Therapy ·
Gerald Torres2 said:Go ask about Wellbutrin; that stuff has me feeling like I have endless energy!!

Ugh, me tooooooo 🙄
Psychotropic medication discussion thread in Psychology & Therapy ·
Michelle Evans said:Regardless of whether you're drinking black, oolong, or white tea, the caffeine content remains tied to the plant itself—with black tea generally being the strongest... If you happen to shop at a local specialty tea boutique and want to try green tea, I’d suggest picking up some Kukicha. Since it's made from stems rather than leaves, the caffeine levels are almost nonexistent, yet the quality is exceptional. It has a very mild flavor profile, making it a perfect choice for anyone who wants the benefits of green tea without that typical bitter aftertaste...


Man, I am in the exact same boat. Dealing with anxiety and depression, I've been on Lexapro for the last two years, and for the past two months, I've added Xanax to the mix.
I also drink green tea—especially when I'm out at a coffee shop—because coffee honestly makes me want to barf. Now, I just ordered some green coffee bean capsules because I'm trying to drop some weight (and please, don't come at me with the "just go for a run" or "watch your portions" lecture). Plus, I read they provide a boost of energy, which is desperately needed since I'm constantly exhausted, sleepy, and sleeping way too much. I'm low-key counting down the days until these arrive, hoping for some magic weight loss 😍 and a bit of alertness. (Just a heads up: nothing has worked for me before, from Guaraná and Red Bull to some expensive stuff I bought $33 at CVS to help me focus while studying.)

Now that I've dumped all that on you, what are the side effects of mixing caffeine with the meds I'm on? The only thing I can think of is even worse jitters and shaky hands.
Thanks for any insight.🤷